# SDR O2GA2021102187401

- Difficulty date: October 11, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Beech B300
- Aircraft serial: FL1119
- Aircraft time: 2,674 hours, 2,247 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 101380021
- Part serial: 8BP115M7BP104M
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

DURING CRUISE FLIGHT AT FL 260 CABIN STARTED TO CLIMBING AT 500’ PER MIN. ATC WHICH CLEARED THE CREW TO 12000’. DURING THE DECENT CABIN INCREASED ABOVE 12500 CAUSING PASSENGER MASK TO DEPLOY. DIVERTED TO KSMF. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE LEFT AND RIGHT BLEED AIR FLOW CONTROL VALVES. OPERATIONAL CHECK FLIGHT PENDING.
